MathSciNet Relay Station
MathSciNet bibliographic data
MR1669631 46E10 (26A16 54C30)
Milʹman, V. A. Lipschitz extensions of linearly bounded functions. (Russian) Mat. Sb. 189 (1998), no. 8, 67--92; translation in Sb. Math. 189 (1998), no. 7-8, 1179–1203
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement